# SDR SWAA2021060278556

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 9,880 hours, 22,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EXIT SIGN HAS FALLEN OUT OF HOLDER / INSTALLED CEILING LIGHT EXIT SIGN COVERS PER AMM 33-52-04
